MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Archives of internal medicine · 1997

Hemodynamic changes after cardioversion of chronic atrial fibrillation.

Upshaw C B

СтатьяОбзорПеревод пока не подготовлен

Аннотация

After cardioversion of chronic atrial fibrillation to sinus rhythm, there is a gradual increase of 56% in cardiac output over 4 weeks. The increase is caused by the gradual return and increasing strength of left atrial mechanical activity as the atrial myopathy of chronic atrial fibrillation subsides. Cardiac output decreases after cardioversion of atrial fibrillation in more than a third of patients, and the decrease may last a week. Acute pulmonary edema is uncommon; 50% of cases occur within 3 hours of cardioversion, with a mortality of 18%. The reduced cardiac performance after cardioversion most likely results from the combination of heart disease and cardiac depressant effects of anesthetic drugs used. Pulmonary and/or coronary artery emboli and the resumption of right atrial mechanical activity before left atrial mechanical activity may be additional factors in the pathogenesis of pulmonary edema after cardioversion. Anticoagulant therapy should be continued for a month or longer after cardioversion in those patients who maintain sinus rhythm to prevent thromboembolism.

Для цитирования: Upshaw C B. Hemodynamic changes after cardioversion of chronic atrial fibrillation.. Archives of internal medicine. 1997.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.